# SDR UALA2010010400046

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 44,361 hours, 5,449 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, DOOR 4 GALLEY AREA LWR WALL EMERGENCY LIGHT.   REPLACED LIGHT ASSY.  OPS CKS NORMAL.
